# SDR USAA2011050991799

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,864 hours, 18,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 INTERGRANULAR CORROSION ON TRACK ASSEMBLY AT FR16, S23L, Y508.  REPLACED TRACK ASSEMBLY AT FR16, S23L, Y508 IAW A319 SRM 53-11-14.
